| Model Number |
VCP935H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent an unspecified wound closure procedure on (b)(6) 2022 and suture was used.The problem of pulling off suture needle happened while sewing the wound in surgery.Changed to another one to complete the surgery.There were no adverse patient consequences.Additional information has been requested.
Additional Manufacturer Narrative
(b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Sq2aqt is an invalid lot number.Can you please confirm the lot for this event? to date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.(b)(4).Trade name: irgacare®.Active ingredient(s): triclosan.Dosage form: suture/solid/parenteral.Strength.275 g/m.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 1/4/2023.This is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The following additional information was requested, but unavailable: no further information available for below questions.Sq2aqt is an invalid lot number.Can you please confirm the lot for this event?.